Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the exponents of ideal class groups of cyclotomic fields


Author: Kuniaki Horie
Journal: Proc. Amer. Math. Soc. 119 (1993), 1049-1052
MSC: Primary 11R18; Secondary 11R27, 11R29, 11R37
MathSciNet review: 1169030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It will be proved that the ideal class group of the cyclotomic field of 65th roots of unity is of type $ (4,4,2,2)$, and remarks on the exponents of ideal class groups of cyclotomic fields will be made.


References [Enhancements On Off] (What's this?)

  • [1] F. Gerth, The ideal class groups of two cyclotomic fields, Proc. Amer. Math. Soc. 78 (1980), 321-322. MR 553367 (80k:12004)
  • [2] H. Hasse, Über die Klassenzahl abelscher Zahlkörper, Akademie Verlag, Berlin, 1952; Springer-Verlag, Berlin, Heidelberg, New York, and Tokyo, 1985.
  • [3] K. Horie, On the class numbers of cyclotomic fields, Manuscripta Math. 65 (1989), 465-477. MR 1019703 (90m:11158)
  • [4] K. Iwasawa, A note on ideal class groups, Nagoya Math. J. 27 (1966), 239-247. MR 0197438 (33:5603)
  • [5] E. E. Kummer, Über die Irregularität von Determinanten, Monatsber. Akad. Wiss. Berlin (1853), 194-200; Collected Papers, I, 539-545.
  • [6] -, Über die Klassenzahl der aus n-ten Einheitswurzeln gebildeten complexen Zahlen, Monatsber. Akad. Wiss. Berlin (1861), 1051-1053; Collected Papers, I, 883-885.
  • [7] S. Louboutin, Détermination des corps quartiques cycliques totalement imaginaires à groupe des classes d'idéaux d'exposant $ \leqslant 2$, Manuscripta Math. 77 (1992), 385-404. MR 1190213 (93m:11114)
  • [8] J. M. Masley, Class numbers of real cyclic number fields with small conductor, Compositio Math. 37 (1978), 297-319. MR 511747 (80e:12005)
  • [9] J. M. Masley and H. L. Montgomery, Cyclotomic fields with unique factorization, J. Reine Angew. Math. 286/287 (1976), 248-256. MR 0429824 (55:2834)
  • [10] W. Sinnott, On the Stickelberger ideal and the circular units of a cyclotomic field, Ann. of Math. (2) 108 (1978), 107-134. MR 0485778 (58:5585)
  • [11] K. Tateyama, On the ideal class groups of some cyclotomic fields, Proc. Japan Acad. Ser. A 58 (1982), 333-335. MR 682697 (84b:12011)
  • [12] L. C. Washington, Introduction to cyclotomic fields, Springer Verlag, New York, Heidelberg, and Berlin, 1982. MR 718674 (85g:11001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R18, 11R27, 11R29, 11R37

Retrieve articles in all journals with MSC: 11R18, 11R27, 11R29, 11R37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1169030-5
Article copyright: © Copyright 1993 American Mathematical Society